# SDR SWAA2024090332336

- Difficulty date: August 30, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N8538V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63586
- Aircraft time: 24,016 hours, 12,129 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE AFT PYLON AFT A-FRAME IS CRACKED. CRACK ORIGINATES AT FRAME DOUBLER AND CONTINUES THROUGH RADIUS FOR OVERALL LENGTH OF 1.2 INCHES. VERIFIED WITH NDT PART 6 PROCEDURE 23.<[01] 04 - REPAIRED PER [EA M-23-154-01884-REPREF (737-700/-800 - SWA-REPAIR- CRACK; #1/#2 ENGINE PYLON AFT STRUT SUPPORT FAIRING ASSY- REPAIR REFERENCE)]
